Spontaneous bruising from drug imatinib

Spontaneous bruising from drug imatinib

C037/0942 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 58.1MB

Downloadable file size: 2.1MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Spontaneous bruising on the finger of a 70-year-old female patient with eosinophilia, receiving the chemotherapy drug imatinib. Eosinophilia is an increase in the number of white blood cells called eosinophils in the blood, occurring in response to some allergens, drugs, parasites, and in some forms of leukaemia.

Release details: Model release available. Property release not required.

Keywords: 70, 70-year-old, 70-years-old, 70s, abnormal, anti-clotting, bleeding, bruise, chemotherapy, condition, diagnosis, disease, disorder, drug, elderly, eosinophilia, eosinophilic, female, finger, geriatric, healthcare, human body, imatinib, leukaemia, leukemia, medical, medicine, patient, people, person, seventies, side effects, side-effect, skin, spontaneous bruising, treatment, unhealthy, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.